Forum:

Results 1 to 7 of 7

Thread: Throwing up after taking the Pill....

  1. #1
    Junior Member Array
    Join Date
    Jan 2008
    Posts
    1

    Question Throwing up after taking the Pill....


    Well, the title basically says it all. I took the pill & a little bit afterwards threw up, but just a little bit, provoked by coughing. Will the pill still be effective? Any feedback would be apreciated

  2. #2
    Silver Contributor 100+ Posts Array
    Join Date
    Mar 2007
    Posts
    214

    Default

    Quote Originally Posted by Pamela22 View Post
    Well, the title basically says it all. I took the pill & a little bit afterwards threw up, but just a little bit, provoked by coughing. Will the pill still be effective? Any feedback would be apreciated
    You need to eat something before you take the pill. Pills simulate some pregancy symtoms so you want ovulate. If you through up the pill you need to use backup protection.

  3. #3
    Banned from WH Array
    Join Date
    Mar 2007
    Posts
    97

    Default

    I physically vomit from the hornmones with food or not. I can not take hormones by mouth

  4. #4
    December 2007 "Poster of the Month" Array
    Join Date
    Aug 2006
    Posts
    330

    Default

    Quote Originally Posted by Pamela22 View Post
    Well, the title basically says it all. I took the pill & a little bit afterwards threw up, but just a little bit, provoked by coughing. Will the pill still be effective? Any feedback would be apreciated
    Hi Pamela22.

    If you've been taking your pills consistantly for a while (more than one or two weeks) and your coughing incident is unusual for you, possibly related to a cold, then you probably have enough hormones built up to protect you. But if you're saying that the pills make you sick to your stomach, then you should talk to your doctor about changing the dose or type of pills that you use. Either way, every woman is different, so talk to your doctor about what happened.

  5. #5
    Junior Member Array
    Join Date
    Jul 2008
    Posts
    16

    Default

    When I tried the patch, every time I put a new one on, the next morning I would be sick as . They told me it was the amount of estrogen going directly into my system. My body couldn't take it so they gave me a low hormone pill until I decided what I wanted to do. I'm on the nuvaring now and love it.
    As far as the effectiveness of the pill after throwing up, I don't really know but I'm guessing that if you threw up within about a 1/2hour of taking it, that you probably did throw it up.

  6. #6
    VIP Member Array
    Join Date
    Nov 2012
    Posts
    55

    Default

    Quote Originally Posted by Pamela22 View Post
    Well, the title basically says it all. I took the pill & a little bit afterwards threw up, but just a little bit, provoked by coughing. Will the pill still be effective? Any feedback would be apreciated
    Hi Pamela,
    If did vomit be careful, use extra protection like condom as maybe pill did not absorb into your system.
    So better to be safe, if feel sick or choke try eating a biscuit after will stop your body reaction.
    As some people don't like taking medications.
    Take care
    Kate

  7. #7
    Veteran Member (800+ posts & member 1 year+) Array
    Join Date
    Feb 2008
    Posts
    1,013

    Default

    Oftentimes just changing the time of day you take the pill can keep you from throwing it up. Me, my sister, and my mom could not start taking the pill in the evening. We all had to start in the morning and if we wanted to take it in the evening slowly work towards that by taking it a little later each day.

    I agree if you've been taking the pill for awhile and this is a random incident you are probably fine. If it's one of the first few pills you've taken you should use a backup method.

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Beauty & Style | Fitness & Nutrition | Family & Relationships | Sex & Sexual Health | Physical & Mental Health | Girl Talk | Forum Home
Home | Health Library | Contact | Terms Of Service | Contact | Privacy Policy

© Womens-Health.com 2014 and Emerge Media